| Catalog Number |
02.07.1204L |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
01/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 9 january 2024 lot 174578: (b)(4) items manufactured and released on 18-oct-2017.Expiration date: 2022-oct-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved, batch review performed on 9 january 2024: gmk-sphere 02.12.0005l femoral component sphere cemented size 5 l (k121416) lot 172732: (b)(4) items manufactured and released on 12-oct-2017.Expiration date: 2022-oct-02.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0412fl tibial insert fixed sphere flex size 4/12 mm l (k121416) lot 173773: (b)(4) items manufactured and released on 27-sep-2017.Expiration date: 2022-sep-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting instability and pain due to tibial subsidence and the cause is unknown.About 5 years and 11 months after the primary surgery, the surgeon revised all components with hinge components and the surgery was completed successfully.